# SDR UPS97222473

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493508
- Condition: Cracked
- Location: Bs 818
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, STR 7 LT CRACKED AT STA 818 (AREA MARKED).  STOP DRILLED CRACK, NDT VERIFIED CRACK CONTAINED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-3.
